# SDR GTIA020356

- Difficulty date: April 12, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR THRESHOLD FLOOR SUPPORT AND TWO GIRT BAR LATCH SUPPORT BRACKETS CORRODED.  GIRT BARS FOUND OUT OF LIMITS.  LOCATE AND DRILLED GIRT BARS FITTING.  (M)
